# SDR DL76L060001

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 74,073 hours, 11,396 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 90041879
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTS AIRSPEED IND FAILED ON T/O ROLL.  RTO PERFORMED AT 105KTS.  NO TIRE FUSE PLUGS BLEW AND HIGH ENERGY STOP INSPECTION PERFORMED WITH NO TROUBLE FOUND.  REPLACED AIRSPEED INDICATOR.
